# SDR CALA2024091300630

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N27267
- Make and model: Boeing 737-8
- Aircraft serial: 67522
- Aircraft time: 7,276 hours, 2,546 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT LE FLAPS TRANSIT LIGHT ILLUMINATED.  PERFORMED FIM 27-81 TASK 821. OPS CHECKED LE FLAPS. LE FLAPS TRANSIT LIGHT REMAINS EXTINGUISHED. NO PREVIOUS HISTORY. OK FOR SERVICE.  PERFORMED FIM 27-81 TASK 821. OPS CHECKED LE FLAPS. LE FLAPS TRANSIT LIGHT REMAINS EXTINGUISHED. NO PREVIOUS HISTORY. OK FOR SERVICE.
